# SDR KC82006F00003

- Difficulty date: June 13, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N240CK
- Make and model: Amd FALCON
- Aircraft serial: 24
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 14640113
- Condition: Stuck
- Location: Air Con Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN WOULD NOT PRESSURIZE AFTER TAKEOFF.  FOUND CABIN AIR CONDITIONING VALVE TO BE STUCK IN THE CLOSED POSITION.  VALVE WAS SET INT THE OPEN POSITION AND DEFERRED, APPROVED MEL.  VALVE WILL BE REPLACED UPON PROCUREMENT OF SERVICEABLE PART.  (K)
